# SDR 05FDEA00236

- Difficulty date: February 3, 2005
- Submitted: February 17, 2005
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11
- Aircraft serial: 48791
- Aircraft time: 21,224 hours, 4,820 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7399501
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - SEAT TRACK CROWN AREA AT APPROXIMATE STA Y= 715, X= 47.5 FOUND WORN.  MAIN DECK - SEAT TRACK CROWN AREA AT APPROXIMATE STA Y= 715, X= 47.5 REPAIR PARTS FABRICATED AND INSTALLED AS PER SRM 53-70-00 VOLUME I, FIGURE 1.
